# SDR HNAA0700282

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 41,993 hours, 47,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 10217
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 41,993 hours, 47,074 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WAS SOUNDING OFF WITH OUT BEING SMOKE SEEN.  REMOVED AND REPLACED SMOKE DETECTOR.
